MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 5/8 IN, 1 ML; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 5/8 IN, 1 ML; PISTON SYRINGE
Model Number 309597
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd¿ luer slip tip syringe with attached needle 26 g x 5/8 in, 1 ml there were scale marking issues.There was no report of patient impact.The following information was provided by the initial reporter: pt stated that 1 dosing syringe did not have numbers to measure volume on it.
 
Additional Manufacturer Narrative
One photo was provided to our quality team for investigation.Through visual inspection, it was observed that the barrel is missing most of its scale markings.Potential root cause for the scale marking defect is associated with the marking process.These defects are occurring below an expected rate so no corrective actions will be made at this time.These defects are occurring below an expected rate so no corrective actions will be made at this time.Furthermore, a device history record review was completed for provided lot numbers 2172095 and 2131738.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD¿ LUER SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 5/8 IN, 1 ML
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16519368
Report Number1213809-2023-00168
Device Sequence Number12399090
Product Code FMF
UDI-Device Identifier30382903095972
UDI-Public(01)30382903095972
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309597
Device Catalogue Number309597
Device Lot Number2172095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown